# SDR GLBA2002071

- Difficulty date: May 28, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 12,737 hours, 16,430 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT ENVIRONMENTAL FAIL ON T/O ROLL.  RESET OVERPRESS LED ON BLEED AIR.
